RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Eurasian Math. J.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Eurasian Math. J., 2020, том 11, номер 2, страницы 86–92 (Mi emj368)  

On solvability of parabolic functional differential equations in Banach spaces (II)

A. M. Selitskiiab

a Federal Research Center "Computer Science and Control", Russian Academy of Sciences, 40 Vavilova St, 119333, Moscow, Russia
b RUDN University, 6 Miklukho-Maklay St, 117198, Moscow, Russia

Аннотация: In this paper, a parabolic functional differential equation is considered in the spaces $C(0, T; H^s_p (Q))$ for $s$ close to $1$ and $p$ close to $2$. The transformations of the space argument are supposed to be bounded in the spaces $H^s_p (Q)$ with small smoothness exponent and $p$ close to $2$. The corresponding resolvent estimate of the elliptic part of the operator is obtained in order to show that it generates a strongly continuous semigroup.

Ключевые слова и фразы: functional differential equations, Lipschitz domain, Banach spaces.

Финансовая поддержка Номер гранта
Российский фонд фундаментальных исследований 17-01-00401_а
16-01-00781_а
This paper is partially supported by the Russian Foundation for Basic Research grants No 16-01-00781 and 17-01-00401.


DOI: https://doi.org/10.32523/2077-9879-2020-11-2-86-92

Полный текст: PDF файл (422 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 39A14
Поступила в редакцию: 05.09.2018
Исправленный вариант: 18.02.2020
Язык публикации: английский

Образец цитирования: A. M. Selitskii, “On solvability of parabolic functional differential equations in Banach spaces (II)”, Eurasian Math. J., 11:2 (2020), 86–92

Цитирование в формате AMSBIB
\RBibitem{Sel20}
\by A.~M.~Selitskii
\paper On solvability of parabolic functional differential equations in Banach spaces~(II)
\jour Eurasian Math. J.
\yr 2020
\vol 11
\issue 2
\pages 86--92
\mathnet{http://mi.mathnet.ru/emj368}
\crossref{https://doi.org/10.32523/2077-9879-2020-11-2-86-92}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000556974900008}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85088873872}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/emj368
  • http://mi.mathnet.ru/rus/emj/v11/i2/p86

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Цикл статей
  • Eurasian Mathematical Journal
    Просмотров:
    Эта страница:37
    Полный текст:22
    Литература:7
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021